Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Stomach pain after eating, gastritis? - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   How can i help you ?
Doctor :   Hello are u there ?
User :   ya
Doctor :   Hi
User :   i have this problem of having stomach ache after i eat anything
User :   and then have loosies
Doctor :   May i know your age ?
User :   31
Doctor :   how long have you had this issue ?
User :   last 2 days
Doctor :   Most probably , this seems to be due to increased acid secretion in the stomach,
Doctor :   this is called gastritis
User :   oh k
Doctor :   the pain is due to irritation of the stomach, due to the increased acid secretion
User :   ok...plz guide
Doctor :   You might benefit, by taking OTC medications like gelusil to reduce the acidity
Doctor :   this will neutralize the acid secretion
User :   k..
Doctor :   In addition, medications like omeprazole, can help to reduce acid secretions, helping to reduce the symptoms
Doctor :   usually the symptoms will reduce within a few days, with above treatment
User :   grt thanks
Doctor :   u are welcome

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor